Publication

A monotone iterative technique for stationary and time dependent problems in banach spaces

El-Gebeily, M.A.
O’Regan, Donal
Nieto, J.J.
Citation
El-Gebeily, M.A. O’Regan, Donal; Nieto, J.J. (2010). A monotone iterative technique for stationary and time dependent problems in banach spaces. Journal of Computational and Applied Mathematics 233 (9), 2395-2404
Abstract
Funder
Publisher
Elsevier BV
Publisher DOI
10.1016/j.cam.2009.10.024
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland